MAUDE Adverse Event Report: MATORTHO LIMITED SAIPH KNEE; SAIPH® FIXED TIBIAL BEARING RED RIGHT SIZE C 14MM

MATORTHO LIMITED SAIPH KNEE; SAIPH® FIXED TIBIAL BEARING RED RIGHT SIZE C 14MM
Catalog Number 193-744
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Disorder (2373); Patient Problem/Medical Problem (2688)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On the (b)(6) 2019 part number 193-744 was explanted and part number 193-746 saiph® fixed tibial bearing red right size c 18mm, lot 203054, expiry date 2023-01-01 was successfully implanted.The device history record relating to the manufacture of part number 193-744, lot 202468 was reviewed which confirmed that no nonconforming product was released.The patient presented with "hyperflexed knee" and an 18mm bearing was implanted which could infer (after 6 years 7 months in situ) that the cause of this notification was that the joint had become loose / unstable.
 
Event or Problem Description
"revision right knee (saiph) was done by mr (b)(6) at the (b)(6) hospital on tuesday, (b)(6) 2019." (b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH® FIXED TIBIAL BEARING RED RIGHT SIZE C 14MM
Manufacturer (Section D)
MATORTHO LIMITED
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key9595657
Report Number3008985661-2020-00002
Device Sequence Number19626954
Product Code JWH
UDI-Device Identifier05055455506657
UDI-Public05055455506657
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Catalogue Number193-744
Device Lot Number202468
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR